# SDR COMA2010072250149

- Difficulty date: July 22, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 32,686 hours, 29,102 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R53611285
- Condition: Cracked
- Location: Fuselage
- Part time: 32,686 hours, 29,102 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WEB CRACKED AT FS 621.00, RBL 27.50.  REPAIRED DAMAGE AT FS 621.00, RBL 27.50 IAW REO 601R-53-61-1285.
